# SDR HEEA086607

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 212011701101FM1
- Part serial: A404
- Condition: Worn
- Location: Tail Rotor Head
- Part time: 8,262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN FEATHERING BEARINGS. REPLACED 4 EACH BEARINGS 205-012-710-001 DUE TO WORN.  REPAIRED.
